Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Tests showed high ALT,AST, protein, albumin, advised to refrain from egg, meat and suggested repeating the test. Suggestions?

My name is roy. my age is 26y. Recently i went to doctor for coughing. so he gave me amoxil cap 500gm. but after i week its still same. no improvement. so he ask me to do some test (MBA & hepatitis ). after getting result hepatitis is negative but in other test my uric acid-0.47, protein-86, Albumin-53, ALT-136, AST-72. so he ask me to do not take any medicine and donot eat egg, red meat,cheese and so on. then he ask me to another test after 3 months. but he do not give any other test or anything. what is your suggestion for me.. because i m a international student in Sydney. I need ur suggestion very badly
Asked On : Thu, 4 Oct 2012
Answers:  1 Views:  44
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
hope you are doing well.
so your LFTs are little deranged.
there can be innumerous reasons for the same.

it can be because of ingestion of something,some medication can get it repaeted after a while.
noprmally in hepatitis it is increased by many you can rule that out.
hope this helps.
Answered: Mon, 23 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor